# SDR CA060705008

- Difficulty date: June 28, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 4,157 hours
- Engine: Pwa PT6A60A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: M710501
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH LANDING GEAR WOULD NOT EXTEND NORMALLY AND 2 AMP CONTROL CIRCUIT BREAKER HAD OPENED. LANDING GEAR WAS LOWERED USING MANUAL SYSTEM AND UNEVENTFUL LANDING CARRIED OUT. MAINTENANCE FOUND 60 AMP LANDING GEAR CIRCUIT BREAKER OPEN (IN LH WING). REPLACED LANDING GEAR MOTOR (RIGHT POWER PACK) WITH OVERHAULED SPARE. RESET CIRCUIT BREAKERS AND GROUND TESTED LANDING GEAR OPERATIONS. EXPERIENCE HAS SHOWN THAT THESE MOTORS ARE PRONE TO PREMATURE FAILURE OR EXCESSIVE CURRENT DRAW.
